# SDR SIMA202006165001

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,678 hours, 32,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK,  FOUND THE RT OVERWING EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10. OPS CHECKED GOOD.
